MAUDE Adverse Event Report: MALLINCKRODT DAR SRL DAR; FILTER, BACTERIAL, BREATHING-CIRCUIT

MALLINCKRODT DAR SRL DAR; FILTER, BACTERIAL, BREATHING-CIRCUIT
Model Number 352/5877
Medical Device Problem Codes Crack (1135); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 300/13315, 300/13315 armonia ext breath luer elb (lot#unknown) 352/5877, 352/5877 hygrobac s elecst fhme x25 (lot#unknown) 352/5877, 352/5877 hygrobac s elecst fhme x25 (lot#unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, prior to use, during the pre-use leak test, devices did not pass the test and an abnormality was discovered.There was a crack in the circuit and a leak sound was heard from the anesthesia circuit.There was no patient involvement.
 
Additional Manufacturer Narrative
H3: evaluation summary: medtronic conducted an investigation based upon all information received.The six devices were available for evaluation.Visual insp ection noted a breakage and mechanical stress near the y connector.Functional testing that the circuits were not received in their original package.Performed the leakage test on the device returned and the result was failed.It was reported that there was cracked in the circuit and leak was heard.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, three breathing circuit along with three breathing circuit filters did not pass the leak test as an abnormality was discovered.There was cracked in the circuit and leak was heard.There was no patient involvement.

Brand Name
DAR
Common Device Name
FILTER, BACTERIAL, BREATHING-CIRCUIT
Manufacturer (Section D)
MALLINCKRODT DAR SRL
via giacomo bove 2/4/6/8
mirandola 41037
IT  41037
Manufacturer (Section G)
MALLINCKRODT DAR SRL
via giacomo bove 2/4/6/8
mirandola 41037
IT   41037
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key18988244
Report Number2936999-2024-00513
Device Sequence Number8208961
Product Code CAH
UDI-Device Identifier20884522039649
UDI-Public20884522039649
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K941381
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352/5877
Device Catalogue Number352/5877
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown